Combination T3 T4 I need help

Ive been on a combination of T3 and T4 for the past 3 weeks. T3 20 and eltroxin 75. I am starting to feel a bit more energetic but cant get ride of the awful sensation of tingling in my arms and legs. They also feel like they are trembeling inside. Has anyone else ever experienced this and will it go. Its driving me mad I cant see endo for another 5 weeks is this a reaction to the meds. I would be grateful for any answers. Thanks

4 Replies

oldestnewest
  • Has the tingling only started since taking the combination you are now on or was there tingling before that?

    I get that trembling feeling, its horrible. I describe it as internal shaking that I can't control. Have you had your B12/folate checked? I am iron deficient but now it has been suggested I am anaemic. This is being explored. I have a history of Pernicious Aneamia in my family which is a B12/folate deficiency and "tremors" are a symptom of that.

  • I had just a B12 test and was told it was normal at 338 but I know now that really it is not normal. I am in the process of asking for a P A test but here in Ireland they really don't want to do any type of test. This all started 5 weeks ago my TSH has risen to 24 was on 100 eltroxin and 75 alternate days then I went to endo 3 weeks ago and was put on combo T3 and T4 he wont see me for another 5 weeks so I am in limbo.. Asking my doc to do these tests or not I may go private.

  • I get all these symptoms plus numb toes and burning legs. Gradually got worse after total thyroidactomy in Feb. I had severe vit d and calcium issues. I know how you all feel. Some days can cope, other days not especially if not sleeping well. Seen consultant this morning. Told me at time of op my vit d was virtually nil which let to calcium problems. I'm on 1000 mc vit d daily and 1000mcg calcium as maintenance. If you are low on both vit d and calcium, it takes months to normalise and for symptoms to go. I'm havering to wait for pituary gland to adjust. Even though calcium levels are now normal, my brain doesn't recognise this yet. This leads to tingling pins n needles & numbness. I'm trying to get my head round it all! Been told that all medication should remain stable to level blood results out over next 3 months. I'm sceptical but prepared to go with it! GP has referred me to an Endo. Consultant surgeon ENT not pleased. Can anyone make sense of our symptoms?

    It's frightening!

  • Oh I really hope you feel better soon best of luck

You may also like...